# SDR DALA2022040602375

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - R/H TI ANGLE @ FRAME 42 IN R/H BELLY HYDRAULIC BAY HAS CRACK. CORRECTIVE ACTION: WORK WAS PERFORMED ON WORK CARD 5353-01006-03(2184558)
